# SDR QMLA2016020716007

- Difficulty date: February 7, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N407TX
- Make and model: Bell 407
- Aircraft serial: 53892
- Aircraft time: 3,545 hours, 11,710 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 13-5310-EO-212, AD 2015-05-04, FOUND CRACKS IN SKIN AT LT UPPER LONGERON.
